Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Severe cramp on left leg. Had meniscus surgery. Took pain killers, IV opiates, and antibiotics. Is it Hematoma?

I had meniscus surgery on Monday. On Tuesday I had a sudden VERY painful cramp in the same, left, leg, I was taken to the R and a blood clot was ruled out. However the attending Ortho doc on staff wondered where the stitches aware? I had lots of bleeding since the surgery. I told home I did not know. Meanwhile I was loaded up with I'VE opiated and pills and nothing took the pain away. I was screaming and I have daily neck,jaw and migraine pain and don't scream.
SW my surgeon the next day and he aid this sometimes pens. I was given antibiotic s at the ER and some pain meds. I've now had a little relief after 6 days. I had to rent a wheel chair. Today the PA said to start walking and going to pt. However I'm swollen and concerned about a hematoma . There are lots of bruise marks around the lower knee and sharp pains still.
I think You got it all.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The cramp on the leg after a meniscus injury could be related to a blood clot or a hematoma formation in the area due to the injury. Do get a color doppler scan done to find out.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor